6 doctors weighed in:
Does ethambutol induce gout?
6 doctors weighed in

Dr. Ahmad M Hadied
Orthopedic Surgery
2 doctors agree
In brief: Yes
Anti-tuberculous chemotherapy-induced crystal arthropathy is a rare and poorly recognized adverse effect of Pyrazinamide and ethambutol.

In brief: Yes
Anti-tuberculous chemotherapy-induced crystal arthropathy is a rare and poorly recognized adverse effect of Pyrazinamide and ethambutol.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Dr. Mark Bromson
Orthopedic Surgery
1 doctor agrees
In brief: Yes
Ethabutol has been reported to elevate serum uric acid levels and can cause precipitation of an acute gout attack.

In brief: Yes
Ethabutol has been reported to elevate serum uric acid levels and can cause precipitation of an acute gout attack.
Dr. Mark Bromson
Dr. Mark Bromson
Thank
Dr. Charles Turck
Pharmacology
In brief: Yes
A common side effect of ethambutol is increased uric acid.
Gout flares are caused by a build-up of uric acid in the body. Therefore, there is a possibility that ethambutol can cause a gout flare.

In brief: Yes
A common side effect of ethambutol is increased uric acid.
Gout flares are caused by a build-up of uric acid in the body. Therefore, there is a possibility that ethambutol can cause a gout flare.
Dr. Charles Turck
Dr. Charles Turck
Thank
Read more answers from doctors